Lógica polivalente de los sistemas.

María de la Cinta Badillo Barallat

Gaceta Matemática (1961)

  • Volume: 13, Issue: 7-8, page 185-195
  • ISSN: 0016-3805

How to cite


Badillo Barallat, María de la Cinta. "Lógica polivalente de los sistemas.." Gaceta Matemática 13.7-8 (1961): 185-195. <http://eudml.org/doc/44049>.

author = {Badillo Barallat, María de la Cinta},
journal = {Gaceta Matemática},
language = {spa},
number = {7-8},
pages = {185-195},
title = {Lógica polivalente de los sistemas.},
url = {http://eudml.org/doc/44049},
volume = {13},
year = {1961},

AU - Badillo Barallat, María de la Cinta
TI - Lógica polivalente de los sistemas.
JO - Gaceta Matemática
PY - 1961
VL - 13
IS - 7-8
SP - 185
EP - 195
LA - spa
UR - http://eudml.org/doc/44049
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.